# SDR 20000911SH046

- Difficulty date: August 31, 2000
- Submitted: September 11, 2000
- Operation: General aviation
- Aircraft: N4805
- Make and model: Cessna 185F
- Aircraft serial: 18504432
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Part number: 051010552
- Condition: Wrong Part
- Location: Tail Wheel Steer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS SOLD WITH TWO DIFFERENT SIZED TAILWHEEL STEERING CABLES (LEFT CABLE WAS 60 INCHES LONG AND THE RIGHT CABLE WAS 58.50 INCHES LONG), AND THE .1250 INCH CABLE STAYS WERE REPLACED WITH .0625 INCH DIAMETER SOFT COTTER KEYS WHICH CAUSED EXCESSIVE TAIL WHEEL SHIMMY UPON THE FIRST LANDING OF THIS AIRCRAFT BY THE NEW OWNER.  THIS AIRCRAFT WAS SOLD WITH A NEW ANNUAL.  (X)
